# SDR A6WA200740154

- Difficulty date: March 25, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Open
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMED AIR RETURN AFTER N1 FAN VIBRATION ON NR 2 ENGINE ASSOCIATED WITH AIRFRAME VIBRATION.  VERTICAL DESCENT RATE LESS THAN 360 FPM AT TOUCHDOWN.  LANDING WEIGHT 51,000 LBS.  OVERWEIGHT LANDING INSPECTION NOT REQUIRED.  RT ENGINE UPPER TRANSLATING COWL OPENED IN FLIGHT.  REMOVED AND  REINSTALLED ORIGINAL DAMAGED UPPER TRANSLATING COWL IAW CRJ AMM 71-11-01 AND REQUIRED REO FROM SHORTS FOR DAMAGE.  COMPLIED WITH REQUIRED REO 601R-78-33-3528 REV WC20 FOR TAP TEST.  APPLIED PAINT TO SCRATCH.  APPLIED YELLOW DOT TO DENT.  (M)
